# SDR REXA2019083001308

- Difficulty date: August 30, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 29,019 hours, 19,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670342563
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR CORROSION ON FLOOR SUPPORT FS 280 BTW 26L-26R. (TCI 100-09). FLOOR SUPPORT FS 280 BTW 26L-26R WAS REPLACED PER SRM 51-42-06-001-001-A01 PAR 6C AND SRM 51-42-20-001-001-A01 PAR 6C (CORROSION LEVEL 2).
